# SDR ASAA2017042420526

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,387 hours, 12,131 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP, CONT CAB ILLUMINATED ON RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. FLIGHT DECK TRIM VALVE FAULT ON NR 2 ZONE TEMP CONTROLLER RESET & TESTS NORMAL PER FIM 21-62 TASK 801. GROUND VERIFICATION SUCCESSFUL.
